Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe pain in right side of stomach on stretching, back pain. Taken laxatives. Cure?

Help. 5 days ago i was eating then i stretched and after that i felt imnemse pain on the right side of my belly and i havent pooped ever since then, i went to the doctor and they gave me fiber and seena laxactives but its not working and i cant stand the pain please answer ASAP i need help the pain in my whole belly and back is killing me BTW im 15 years old
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I can understand your pain and frustration and I advice you to take soap water enema at home to immediate relief and to know about the cause you need to have a scan done to know what exactly causing you the pain. Actually when we stretch while eating muscle sprain must happen so it is usually avoided.Take some muscle relaxant also along with it.Thank you.
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor